Alert archive / New York / Special Weather Statements in 2023

Special Weather Statement, NWS Buffalo, NY

August 4, 2023Lewis County, New York

NWS Buffalo, NY issued this special weather statement at Aug 4, 2023, 5:47 PM EDT for Lewis County, New York. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2023, 5:47 PM EDT (21:47 UTC)
Expired
Aug 4, 2023, 6:15 PM EDT
In force
28 min
Issued by
NWS Buffalo, NY
Hail
0.25 in
Wind
40

County Lewis County, NY

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.8 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2023-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2023-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1103 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

342 
WWUS81 KBUF 042147
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
547 PM EDT Fri Aug 4 2023
 
NYZ007-008-042215-
Jefferson NY-Lewis NY-
547 PM EDT Fri Aug 4 2023

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL JEFFERSON AND WEST
CENTRAL LEWIS COUNTIES THROUGH 615 PM EDT...

At 546 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Carthage, or 8 miles south of Fort Drum, moving southeast at 25
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Fort Drum, Carthage, Lowville, West Carthage, Herrings, Denmark, New
Bremen, Watson, Black River, Copenhagen, Croghan, Castorland,
Deferiet, Bellwood, Rector, Rutland Center, Great Bend, and Beaver
Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Heavy rainfall is also occurring with this storm and may lead to 
localized flooding. Do not drive your vehicle through flooded 
roadways.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
Lewis COunty in New York.

&&

LAT...LON 4392 7589 4406 7572 4386 7532 4366 7557
TIME...MOT...LOC 2146Z 311DEG 21KT 4394 7573 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

Welch

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 5:26 PM EDT, 21 minutes earlier.

Area forecast discussion, Aug 4, 5:26 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
526 PM EDT Fri Aug 4 2023

.SYNOPSIS...
There will be a few lingering showers and thunderstorms
across the Eastern Lake Ontario region late this afternoon. High
pressure will then build across the area with dry pleasant
summertime weather for most of the weekend. A trough of low pressure
will approach the area late Sunday and move across the region Monday
into Tuesday. This will bring another round of showers and
thunderstorms to the area.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
Regional radar shows majority of severe storms have shifted south
and east over central NY and into VT. Farther northwest, scattered
thunderstorms are lingering across parts of Jefferson, Lewis
counties on into rest of north central NY and one last cluster of
storms is sinking southeast out of Canada tied to a embedded mid-
level impulse and sharper sfc trough, enhanced by lake breezes. Main
hazard through 8 pm over Jefferson and Lewis counties will be brief
heavy downpours, small hail and gusty winds. There is a non-zero
risk that an isolated severe storm could occur as the impulse may be
resulting in more effective shear compared to what SPC
mesoanalysis page shows. After 8 pm, an isolated shower or
storm could occur over the whole area, but this is a very low
chance as for the most part, high pressure that is over the
upper Great Lakes will begin to build in the rest of the night.
Partial clearing tonight will allow some river valley fog to
develop. Lows will be in the mid 50s to lower 60s.

High pressure will build across the region Saturday and Saturday
night, bringing fair weather and quite a bit of sunshine on
Saturday. Highs will be in the mid to upper 70s and with a dry
airmass in place it will be quite comfortable. Saturday night
will be cool with lows in the 50s.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
On Sunday, 12Z model guidance has trended faster with a
convective wave, moving it into Western NY on Sunday. While
confidence is low in models handling convective waves this far
off, feel it's worth at least a chance POP for Western NY. To
the east, the high pressure ridge will likely keep it rain-free
until Sunday night when there's a risk for showers or
thunderstorms for the entire forecast area. Highs Sunday will
be in the lower 80s across lower elevations and upper 70s for
higher terrain.

After this, the main concern is the potential for severe weather
on Monday. SPC continues to highlight most of our area in a
slight risk in its day 4 outlook. There still remains
uncertainty in exactly how convection will evolve, but there's
general model agreement that a strong shortwave will move across
the region on Monday. This is likely to provide ample wind shear
if convection develops. However, depending on the track of this,
it's possible our area will be cloudy for much of the day, which
could stabilize conditions and reduce the severe weather risk.
PWAT values are also forecast to increase to around 1.75 inches,
so heavy rainfall is also a possibility late Sunday night
through Monday night.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
At the beginning of this period the medium range guidance has
trended slower with the passage of the system for early next week...
with the major operational guidance packages now all suggesting that
the axis of the main shortwave trough and attendant surface low will
both work across our area during the course of Tuesday. For now have
kept some higher-end chance PoPs (higher than those advertised by
the NBM) in the forecast...though can easily foresee a need to raise
these much more substantially with future packages if the above
guidance continues to hold.

Behind this system...it still looks like we should dry out Tuesday
night...with mainly dry weather then likely for Wednesday as weak
surface-based ridging crests across the region. Later on in the
week...conditions look to trend more unsettled again as the next
shortwave trough and surface low approach on Thursday and then work
across our area Thursday night and Friday...for which chance PoPs
remain in play.

As for temperatures...these should be a bit below normal (mainly in
the 70s) on Tuesday due to the passage of the early week system and
its associated cloud cover/precip...followed by a return to near to
slightly above normal readings for Wednesday through Friday.

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
Showers and thunder at ART through 21z-22z with local brief
IFR/MVFR. An additional isolated shower or storm could occur
elsewhere rest of the evening, but this looks like a very low
chance.

Partial clearing tonight and light winds as high pressure builds in
should allow valley fog to develop. Fairly high confidence in this
at KJHW with a lower confidence that fog will develop at KART.

Any fog should dissipate by around 13Z Saturday, giving way to
widespread VFR flight conditions for the day as high pressure
builds across the region.

Outlook...

Saturday night and Sunday...VFR.
Sunday night...VFR/MVFR. A chance of showers and thunderstorms.
Monday...VFR/MVFR. Showers likely with a chance of thunderstorms.
Some storms could produce strong winds.
Tuesday...Mainly VFR. A chance of showers.
Wednesday...VFR.

&&

.MARINE...
The flow is shifting to the northwest behind a cold front with winds
generally 10 to 15 knots. Some choppy conditions are possible, but
conditions are not expected to reach small craft criteria. A mainly
light onshore flow is expected Saturday.

Winds will pick up some Sunday and Monday, with the approach of
a surface low. East winds 10 to 20 knots Sunday will shift to
the southeast Sunday night and southwest on Monday. It's
possible this will require small craft headlines at times and
some locations depending on wind direction.

Thunderstorms may also occur along and ahead of the cold front
late Sunday through Monday night, resulting in locally higher
winds and waves.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...Apffel
NEAR TERM...Apffel/JLA
SHORT TERM...AR/Apffel
LONG TERM...JJR
AVIATION...Apffel/JLA
MARINE...Apffel/JLA
Hazardous weather outlook, Aug 4, 3:18 PM EDT, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
318 PM EDT Fri Aug 4 2023

NYZ001>007-010>014-019>021-085-051930-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
318 PM EDT Fri Aug 4 2023

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong winds and large hail are possible with thunderstorms on
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ008-051930-
Lewis-
318 PM EDT Fri Aug 4 2023

...SEVERE THUNDERSTORM WATCH 584 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong winds and large hail are possible with thunderstorms on
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-051930-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
318 PM EDT Fri Aug 4 2023

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong winds and large hail are possible with thunderstorms on
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

In the hours before

Special weather statement, Aug 4, 12:16 PM EDT, 5 hours 31 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1216 PM EDT Fri Aug 4 2023

NYZ007-008-041700-
Jefferson NY-Lewis NY-
1216 PM EDT Fri Aug 4 2023

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL JEFFERSON AND
NORTHEASTERN LEWIS COUNTIES THROUGH 100 PM EDT...

At 1215 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Herrings, or 8 miles east of Fort Drum, moving
southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Drum, Carthage, West Carthage, Herrings, Philadelphia, Antwerp,
Harrisville, Evans Mills, Croghan, Deferiet, Belfort, Kirschnerville,
Diana Center, Great Bend, Lake Bonaparte, Beaver Falls, Indian River,
and Natural Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.

&&

LAT...LON 4383 7540 4416 7598 4426 7553 4410 7517
      4398 7516
TIME...MOT...LOC 1615Z 303DEG 9KT 4408 7560

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

HSK
Special weather statement, Aug 4, 12:56 PM EDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1256 PM EDT Fri Aug 4 2023

NYZ007-008-041745-
Jefferson NY-Lewis NY-
1256 PM EDT Fri Aug 4 2023

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL JEFFERSON AND
NORTHEASTERN LEWIS COUNTIES THROUGH 145 PM EDT...

At 1254 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms 10 miles east of Carthage, or 19 miles east of Fort
Drum, moving southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Drum, Carthage, West Carthage, Herrings, Philadelphia, Antwerp,
Harrisville, Evans Mills, Croghan, Castorland, Deferiet, Belfort,
Soft Maple Reservoir, Kirschnerville, Diana Center, Great Bend, Lake
Bonaparte, Beaver Falls, Indian River, and Natural Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.

&&

LAT...LON 4413 7593 4426 7553 4410 7517 4366 7512
TIME...MOT...LOC 1654Z 305DEG 20KT 4399 7539

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

HSK
Special weather statement, Aug 4, 1:47 PM EDT, 4 hours before
Special Weather Statement
National Weather Service Buffalo NY
147 PM EDT Fri Aug 4 2023

NYZ007-008-041830-
Jefferson NY-Lewis NY-
147 PM EDT Fri Aug 4 2023

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL JEFFERSON AND
NORTHEASTERN LEWIS COUNTIES THROUGH 230 PM EDT...

At 146 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms 15 miles east of Carthage, or 23 miles northwest of Old
Forge, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Drum, Carthage, West Carthage, Herrings, New Bremen,
Harrisville, Croghan, Castorland, Deferiet, Belfort, Soft Maple
Reservoir, Kirschnerville, Diana Center, Great Bend, Lake Bonaparte,
Beaver Falls, Indian River, Natural Bridge, and Sperryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.

&&

LAT...LON 4408 7580 4424 7549 4410 7517 4361 7511
TIME...MOT...LOC 1746Z 304DEG 12KT 4397 7528

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

HSK
Local storm report, Aug 4, 3:51 PM EDT, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
351 PM EDT Fri Aug 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     Hail             3 SE Central Square     43.25N 76.10W
08/03/2023  M1.25 inch       Oswego             NY   Broadcast Media

            Delayed Report. Public report of large hail
            on social media with a photograph from
            vicinity of west side of Oneida Lake.
            Relayed by broadcast media.

&&

JLA
Special weather statement, Aug 4, 5:08 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Buffalo NY
508 PM EDT Fri Aug 4 2023

NYZ006>008-042145-
Jefferson NY-Oswego NY-Lewis NY-
508 PM EDT Fri Aug 4 2023

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN JEFFERSON...WEST
CENTRAL LEWIS AND NORTH CENTRAL OSWEGO COUNTIES THROUGH 545 PM EDT...

At 507 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms 10 miles north of Henderson Harbor, or 18 miles west of
Watertown, moving southeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Watertown, Sandy Island Beach State Park, Stony Point, Adams, Dexter,
Glen Park, Adams Center, Henderson Harbor, Barnes Corners, Southwick
Beach State Park, Sackets Harbor, Henderson, Smithville, Rodman,
Brownville, Lorraine, Sandy Creek, Chaumont, Lacona, and Mannsville.

This includes Interstate 81 between exits 37 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
Lewis County in New York.

&&

LAT...LON 4415 7628 4390 7572 4373 7579 4363 7603
      4363 7626 4369 7626 4379 7629 4383 7636
      4387 7635 4385 7642 4393 7647 4396 7644
      4395 7634 4402 7636 4404 7640
TIME...MOT...LOC 2107Z 313DEG 25KT 4401 7627

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Welch
Special weather statement, Aug 4, 5:47 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
547 PM EDT Fri Aug 4 2023

NYZ007-008-042215-
Jefferson NY-Lewis NY-
547 PM EDT Fri Aug 4 2023

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL JEFFERSON AND WEST
CENTRAL LEWIS COUNTIES THROUGH 615 PM EDT...

At 546 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Carthage, or 8 miles south of Fort Drum, moving southeast at 25
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Drum, Carthage, Lowville, West Carthage, Herrings, Denmark, New
Bremen, Watson, Black River, Copenhagen, Croghan, Castorland,
Deferiet, Bellwood, Rector, Rutland Center, Great Bend, and Beaver
Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
Lewis COunty in New York.

&&

LAT...LON 4392 7589 4406 7572 4386 7532 4366 7557
TIME...MOT...LOC 2146Z 311DEG 21KT 4394 7573

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Welch

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:24 PM EDTSpecial Weather StatementBUFOswego36 min
Aug 3, 8:36 PM EDTSevere Thunderstorm WarningBUFOswego39 min
Aug 3, 9:01 PM EDTSevere Thunderstorm WarningBUFLewis, Oswego59 min
Aug 3, 9:16 PM EDTSevere Thunderstorm WarningBUFOswego44 min
Aug 3, 9:27 PM EDTSpecial Weather StatementBUFOswego33 min
Aug 3, 9:56 PM EDTSevere Thunderstorm WarningBUFOswego36 min
Aug 3, 9:59 PM EDTSpecial Marine WarningBUF2 hr
Aug 4, 10:46 AM EDTSpecial Weather StatementBUFJefferson44 min
Aug 4, 11:28 AM EDTSpecial Weather StatementBUFLewis47 min
Aug 4, 12:16 PM EDTSpecial Weather StatementBUFLewis44 min
Aug 4, 12:56 PM EDTSpecial Weather StatementBUFLewis49 min
Aug 4, 1:47 PM EDTSpecial Weather StatementBUFLewis43 min
Aug 4, 4:46 PM EDTSpecial Marine WarningBUF59 min
Aug 4, 5:08 PM EDTSpecial Weather StatementBUFJefferson37 min
Aug 4, 6:30 PM EDTSpecial Marine WarningBUF49 min

Nearby

Special Weather Statements in New York, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.